Pacific Journal of Mathematics

Exponential Diophantine equations.

J. L. Brenner and Lorraine L. Foster

Article information

Source
Pacific J. Math. Volume 101, Number 2 (1982), 263-301.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102724775

Zentralblatt MATH identifier
0488.10016

Zentralblatt MATH identifier
0447.10021

Mathematical Reviews number (MathSciNet)
MR675401

Subjects
Primary: 10B25

Citation

Brenner, J. L.; Foster, Lorraine L. Exponential Diophantine equations. Pacific Journal of Mathematics 101 (1982), no. 2, 263--301. http://projecteuclid.org/euclid.pjm/1102724775.


Export citation

References

  • [1] L. J. Alex, Diophantine equations related to finite groups, Comm. in Algebra, 4 (1), (1976), 77-100.
  • [2] L. J. Alex, The Diophantine equation 3 + 5 = T + 11*, Notices of the Amer. Math. Soc, 26 (5), (1979), A-454, 768-10-13.
  • [2a] L. J. Alex, Private communication.
  • [2b] L. J. Alex, Private communication.
  • [2c] L. J. Alex, On Simple Groups of Order 2a3b7cp, Journal of Algebra, 25 (1) (1973), 113-124.
  • [2d] L. J. Alex, Simple Groups of Order 2aZb5c7dp, Transactions of the Amer. Math. Soc, 173 (1972), 389-399.
  • [3] L. J. Alex, Problem S 31, Amer. Math. Monthly, 87 (2) (1980), 403.
  • [4] L. E. Dickson, History of the theory of numbers, Washington, 2 (1920), 687.
  • [5] L. L. Foster, Solution to problem 2749, Amer. Math. Monthly, 87 (2), (1980), 138.
  • [6] L. L. Foster, Solution to problem 2750, Amer. Math. Monthly, 87 (2), (1980), 138-139.
  • [7] M. Gardner, Mathematical games, Scientific American, 241 (3), (1979), 25.
  • [8] D. H. Lehmer, On a problem of Strmer, Illinois J. Math., 8 (1), (1964), 57-79.
  • [9] S. S. Pillai, On ax -b= W ax, J. Indian Math. Soc, (N. S.), 8 (1944), 10-13.
  • [10] S. S. Pillai, On the equation 2X - 3^ = 2X + 3F, Bull. Calcutta Math. Soc, 37 (1945), 15-20.
  • [11] H. P. Schlickewei, Uber die diophantische Gleichung xx + x2 +4-%n = 0, Acta Arith., 33 (1977), 183-185.
  • [12] C. Strmer, Quelques theoremes sur Vequation de Pell x2--Dy2=let leurs applica- tions, Skrifter Videnskabs-seskabet(Christiana), I, Mat. Naturv. Kl., (1897), no. 2 (48 pp.).
  • [13] M. Voorhoeve, K. Gyry, and R. Tijdeman, On the diophantine equation l&4-2&+ ~ + x*+R(x)=y*, Acta Math., 143 (1979), 1-8.